We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Find using OpenURL

Las bizarrías de Belisa (review)

From: Bulletin of the Comediantes
Volume 59, Number 2, 2007
pp. 420-422 | 10.1353/boc.2007.0025

In lieu of an abstract, here is a brief excerpt of the content:

Copyright © 2007 Bulletin of the Comediantes
Project MUSE® - View Citation
Robert M. Shannon. "Las bizarrías de Belisa (review)." Bulletin of the Comediantes 59.2 (2007): 420-422. Project MUSE. Web. 16 Jan. 2014. <http://muse.jhu.edu/>.
Shannon, R. M.(2007). Las bizarrías de Belisa (review). Bulletin of the Comediantes 59(2), 420-422. Bulletin of the Comediantes. Retrieved January 16, 2014, from Project MUSE database.
Robert M. Shannon. "Las bizarrías de Belisa (review)." Bulletin of the Comediantes 59, no. 2 (2007): 420-422. http://muse.jhu.edu/ (accessed January 16, 2014).
TY - JOUR
T1 - Las bizarrías de Belisa (review)
A1 - Robert M. Shannon
JF - Bulletin of the Comediantes
VL - 59
IS - 2
SP - 420
EP - 422
PY - 2007
PB - Bulletin of the Comediantes
SN - 1944-0928
UR - http://muse.jhu.edu/journals/bulletin_of_the_comediantes/v059/59.2.shannon.html
N1 - Volume 59, Number 2, 2007
ER -

...


You must be logged in through an institution that subscribes to this journal or book to access the full text.

Shibboleth

Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.